TMI but I need your help! *poop pic*
Okay all.. My daughter was diagnosed with a milk protein allergy at 10 weeks. It was pretty severe. Her poopy diaper contained blood and mucous (picture on the left).
Fast forward to today.. 10 months old (picture on the right). She was diagnosed with a UTI, UPI and an ear infection so the doctor prescribed her the off brand of Omnicef antibiotic for 10 days. She had been running a fever since last Thursday when she started showing symptoms. We started giving her Motrin once or twice a day then on Sunday she got bad enough for us to take her into the er. Anyways, I'm wondering what y'all think. Could the antibiotic be causing her to have diapers like this? Could it be the Motrin that irritated her tummy? I'm confused that her diapers look exactly like they did when she was diagnosed with the milk protein allergy.
**i have contacted her GI specialist.. Just waiting to hear back. I wanted to see if any of you had any input?**